International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 119

Research Paper | Physics Science | India | Volume 4 Issue 5, May 2015


Peaked Soliton (Peakon) in Degasperis Procesi Equation

Muzzammil Ahmad Bhat [2] | Gautam Johri [3] | Nand Kishore Pandey [3]


Abstract: By using the dynamical system theory the Degasperis-Processi equation are studied. The bounded travelling wave solutions such as peakons are analytically described. The Degasperis-Procesi equation is converted to the ordinary differential equation which are solved for all possible soliton solutions of Degasperis-Procesi equation. We construct exact travelling wave solution for degasperis-Procesiequation, and the obtained solution agrees well with the previously known result.


Keywords: Degasperis-ProcesiEquation, Travelling wave solution


Edition: Volume 4 Issue 5, May 2015,


Pages: 2925 - 2926


How to Cite this Article?

Muzzammil Ahmad Bhat, Gautam Johri, Nand Kishore Pandey, "Peaked Soliton (Peakon) in Degasperis Procesi Equation", International Journal of Science and Research (IJSR), Volume 4 Issue 5, May 2015, pp. 2925-2926, https://www.ijsr.net/get_abstract.php?paper_id=SUB15342

How to Share this Article?

Enter Your Email Address






Top